# SDR AALA20100810SJU01

- Difficulty date: August 10, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 57,330 hours, 19,885 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

SJU - GROUND INTERRUPTED DUE TO ELECTRICAL SMOKE 28DEF SIDEWALL VENT FOLLOWED BY FLAME.  FIRE EXTINGUISHER USED IN CABIN.  FOUND BEHIND LOWER SIDEWALL PANEL POWER PORT CONNECTOR DAMAGED.  REPLACED TWO POWER PORT HARNESSES ON THE SIDEWALL BETWEEN ROWS 27-29DEF.  REPLACED AFT CABIN FIRE EXTINGUISHER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
